# SDR UPS205542

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65217505A
- Condition: Corroded
- Location: Nr 2 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, L/W NR 2 K-FLAP BULLNOSE IS CORRODED AT O/B HINGE LOWER ATTACH POINT.  REMOVED AND REPLACED BULLNOSE IAW MM 27-81-01 AND SRM 57-50-1.
